# SDR DALA2023072405952

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 71,551 hours, 27,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3749 -DE/HYD- HYD SYSTEM A LOW PRESSURE LIGHT ON APPROACH TO LAND. CORRECTIVE ACTION: REPLACED RIGHT MLG RETRACT HYDRAULIC LINE.
